# SDR CHQA200900235

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 21,262 hours, 17,283 cycles
- Engine: Allsn AE3007A
- Engine time: 19,480 hours, 16,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT SIDE EMERGENCY EXIT INTERIOR LIGHT WAS FOUND TO BE INOP.  THE NR 4 EMERGENCY LIGHT INVERTER WAS REPLACED IAW AMM 33-50-11, WITH NO FURTHER DEFECTS NOTED.
